MAUDE Adverse Event Report: LIVANOVA USA INC. PERFUSION TUBING SYSTEM (PTS); TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC. PERFUSION TUBING SYSTEM (PTS); TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number RIO PERF SAN BENITO TX 1
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1-a5 patient information was not provided h11 livanova arvada manufactures the perfusion tubing pack, the issue occurred in united states.Liavnova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa received report about disconnection in the arterial line where the 1/8th tubing connects to male luer of a perfusion tubing system (pts).Perfusionist stopped bypass for approximately three minutes to fix the problem.Procedure was then resumed without no complications.Reportedly, patient did not have any consequences.

Brand Name
PERFUSION TUBING SYSTEM (PTS)
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23863605
Report Number1718850-2025-90012
Device Sequence Number21344214
Product Code DWE
UDI-Device Identifier00803622149689
UDI-Public(01)00803622149689(17)270925(11)250925(240)627445801(10)2526800056
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRIO PERF SAN BENITO TX 1
Device Lot Number2526800056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured09/25/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown